# SDR SWIA971721

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 4,264 hours, 6,444 cycles
- Engine: Pwa PW118B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FUEL FILTER ILLUMINATED.  RETURNED TO SFO.  REPLACED HIGH AND LOW FUEL FILTER, OPS AND LEAK CHECK GOOD.
